Multiplier operators and hypersingular integrals that are
Doklady Akademii Nauk, Tome 302 (1988) no. 1, pp. 20-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_1_a3,
author = {B. S. Rubin},
title = {Multiplier operators and hypersingular integrals that are},
journal = {Doklady Akademii Nauk},
pages = {20--23},
year = {1988},
volume = {302},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_1_a3/}
}
B. S. Rubin. Multiplier operators and hypersingular integrals that are. Doklady Akademii Nauk, Tome 302 (1988) no. 1, pp. 20-23. http://geodesic.mathdoc.fr/item/DAN_1988_302_1_a3/